# SDR UPS08854013

- Difficulty date: October 31, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT AILERON STA 454 HAS A REPAIR DOUBLER WITH EDGE DAMAGE.  REPAIRED AS PER UPS EO DC8 5710-31295A.
